# SDR FDEA201703130869

- Difficulty date: March 13, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 67,924 hours, 25,074 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT ARM. A PORTION OF THE GIRT ATTACHMENT FELL OFF OF THE DOOR. CORRECTLY INSTALLED L1 PAX DOOR GIRT BAR MECHANISM IAW AMM 25-66-01-4. PERFORMED PAX DOOR GIRT BAR MECHANISM ADJ/TEST IAW AMM 52-11-25-5. OPS CK NORMAL. DOOR OPENS, CLOSES AND GIRT BAR ARMS AND DISARMS NORMALLY MULTIPLE TIMES WITHOUT FAULT.
